# SDR SWIA202053313

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP AT FS 559 OUTBOARD OF LBL 27 IS CORRODED.  C-CHECK RO 10/13/2020.  REMOVED OUT OF LIMITS STRAP AND INSTALLED NEW SUPPORT STRAP AT LBL 27 FS 559, REF CRJ200 SRM AND DWG.
